# SDR SWIA2018101645147

- Difficulty date: September 18, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N947SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7786
- Aircraft time: 38,207 hours, 32,321 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFED ON LT INBD FLAP, OUTBOARD CENTER FLAP VANE CAP.  (C-CHECK) RO: 10/14/2018 INSTALLED NEW LT INBD FLAP, OUTBOARD CENTER FLAP VANE CAP IAW SRM.
